# SDR SWAA2023050141784

- Difficulty date: April 26, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 66,044 hours, 39,140 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INADVERTANT GEAR EXTENSION AT 260 KTS FOLLOWED BY IMMEDIATE GEAR RETRACTION AT 265 KTS<[01] C/W LANDING GEAR OPERATION ABOVE DESIGN SPEED COND INSP PER M/M 05-51-47. NO DEFECTS NOTED
